Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 10, 2012, 8:02 PM EDT for Jasper County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2012, 8:02 PM EDT (00:02 UTC)
- Expired
- Jul 10, 2012, 8:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
County Jasper County, GA
The radar
The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 914 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1715 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
890 WWUS82 KFFC 110002 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 802 PM EDT TUE JUL 10 2012 GAZ058>060-071-072-110045- 802 PM EDT TUE JUL 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PUTNAM... MONROE...JONES...BUTTS AND JASPER COUNTIES UNTIL 845 PM EDT... AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BERNER...MOVING NORTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PUTNAM...MONROE...JONES...BUTTS AND JASPER COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BERNER... JULIETTE...MCELHENEYS CROSSROADS...HILLSBORO...ADGATEVILLE... PIEDMONT...STANFORDVILLE AND MONTICELLO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3338 8366 3322 8348 3305 8378 3319 8391 TIME...MOT...LOC 0002Z 232DEG 11KT 3318 8376 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 10, 7:54 PM EDT, 8 minutes earlier.
Area forecast discussion, Jul 10, 7:54 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 754 PM EDT TUE JUL 10 2012 .PREV DISCUSSION... /ISSUED 317 PM EDT TUE JUL 10 2012/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... LONGWAVE TROUGH REMAINS ACROSS THE EASTERN CONUS WITH MAIN AXIS JUST WEST OF THE CWA. STATIONARY FRONT STILL REMAINS ACROSS SOUTHERN TN/NC...JUST NORTH OF THE CWA. FRONT WILL MEANDER ACROSS THE TN VALLEY AND FAR NORTH GEORGIA THROUGH THE SHORT TERM. WITH DEWPOINTS IN THE UPPER 60S TO LOWER 70S...DAYTIME HEATING...MUCAPE VALUES AROUND 2000 TO 2500 J/KG...DIURNALLY DRIVEN CONVECTION IS EXPECTED EACH AFTERNOON AND EVENING THROUGH THE SHORT TERM. WITH THE STATIONARY BOUNDARY MEANDERING AROUND SOUTHERN TN/FAR NORTH GA...EXPECT ENHANCED COVERAGE ACROSS THE AREA AND THUS HAVE SHOWN LIKELY POPS EACH AFTERNOON ACROSS THAT AREA. FRONTAL BOUNDARY WILL ALSO HELP CONVECTION LAST LONGER THAN TYPICALLY DIURNALLY DRIVEN CONVECTION...WITH THE POTENTIAL FOR THE STORMS TO LAST ALL NIGHT. ALTHOUGH SHEAR IS NEAR ZERO...WITH HIGH CAPE...SIMILAR 500MB TEMPS TO TODAY AND RECENT TRENDS...ISOLATED SEVERE WILL BE POSSIBLE EACH DAY IN THE SHORT TERM. HPC SHOWS TWO DAY RAINFALL TOTALS OF ONE TO TWO INCHES ACROSS FAR NORTH GEORGIA AND TAPERS DOWN TO ABOUT A QUARTER OF AN INCH ACROSS CENTRAL GEORGIA. ONE HOUR FFG VALUES ARE ABOUT ONE AND A QUARTER TO TWO INCHES ACROSS NORTH GEORGIA. AT THIS POINT...WOULDNT EXPECT WIDESPREAD FLOODING WITH PREVIOUSLY DRY CONDITIONS AND OVERALL MOVEMENT OF STORMS...BUT WITH TRAINING...CANT RULE OUT AN ISOLATED FLASH FLOODING EVENT AND WILL CONTINUE TO MONITOR. TEMPS CLOSER TO THE WARMER MAV ON WEDNESDAY WHEREAS OVERNIGHT LOWS ARE CLOSE TO A MAV/MET BLEND. 11 LONG TERM /THURSDAY THROUGH TUESDAY/... ALTHOUGH MODELS ARE TRYING TO LIFT THE BOUNDARY NORTHWARD THURSDAY...WILL MAINTAIN LIKELY POPS ACROSS NORTH GEORGIA FROM MID MORNING THROUGH THE AFTERNOON WITH CHANCE POPS ACROSS CENTRAL GA. LOW LEVEL THICKNESS VALUES AND GUIDANCE IN AGREEMENT ON MAX TEMPS IN THE 80S/LOW 90S. FOR THE REST OF THE LONG TERM...NO CHANGES PLANNED AND PREVIOUS LONG TERM DISCUSSION FOLLOWS... /ISSUED 505 AM EDT TUE JUL 10 2012/ NO BIG CHANGES TO LONG TERM PATTERN. SURFACE BOUNDARY REMAINS STALLED ACROSS GEORGIA FOR MUCH OF THE PERIOD WHILE A TROUGH CONTINUES FROM THE LOWER MISSISSIPPI VALLEY INTO THE GULF. ABUNDANT MOISTURE AND LIFT SHOULD AID CONVECTION THROUGH THE WEEK MAINLY FAVORING THE NORTHERN SECTIONS. BY THE WEEKEND THE UPPER RIDGE BEGINS TO BUILD WESTWARD INTO GEORGIA AND THE CAROLINAS WITH THE ECMWF SHOWING A STRONGER RIDGE HOLDING THROUGH MONDAY. SO HAVE LOWERED POPS A BIT FOR SATURDAY THROUGH MONDAY. 41/17 && .AVIATION... 00Z UPDATE... WIDESPREAD TSRA CONTINUES THIS EVENING...EVERYWHERE EXCEPT MCN FOR NOW BUT MCN MAY GET INTO THE ACT IN A COUPLE OF HOURS. EXPECT A DECREASING TREND OVERNIGHT WITH CLOUDS LIFTING. WESTERLY WINDS /GUSTING IN TSRA/ WILL DIMINISH OVERNIGHT AS WELL TO VRB...WITH A WIND SHIFT EXPECTED SOMETIME WEDNESDAY MORNING...CURRENT TIMING IS ABOUT 15Z. EXPECT MORE TSRA AGAIN WEDNESDAY AFTERNOON MAINLY AFTER 18Z. //ATL CONFIDENCE...00Z UPDATE... HIGH ON CONVECTION THIS EVENING AND AGAIN WEDNESDAY AFTERNOON. HIGH ON WIND SPEEDS...CIGS...AND VSBY THROUGH THE PERIOD. LOW ON TIMING OF WIND SHIFT WEDNESDAY MORNING. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 86 70 89 / 70 60 60 60 ATLANTA 72 87 70 88 / 60 60 40 60 BLAIRSVILLE 68 79 66 81 / 60 70 60 70 CARTERSVILLE 68 86 68 88 / 70 70 60 70 COLUMBUS 72 92 72 91 / 70 40 40 60 GAINESVILLE 71 84 69 86 / 70 70 60 70 MACON 72 92 71 92 / 30 50 40 50 ROME 71 88 70 89 / 70 70 60 70 PEACHTREE CITY 69 88 69 89 / 50 60 40 60 VIDALIA 75 95 74 93 / 40 40 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 10, 10:32 AM EDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1032 AM EDT TUE JUL 10 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111445- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1032 AM EDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A FRONTAL BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER MISSISSIPPI RIVER VALLEY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE QUARTER SIZED HAIL... 60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... THE FRONTAL BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED ACROSS CENTRAL GEORGIA...AND NUMEROUS THUNDERSTORMS ACROSS NORTH GEORGIA. WITH CAPES INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE POSSIBLE JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE MAIN THREAT WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS ALSO POSSIBLE...BUT MAINLY ACROSS NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 10, 7:37 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT TUE JUL 10 2012
GAZ019-020-030-110015-
737 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN POLK...BARTOW AND FLOYD COUNTIES UNTIL 815 PM EDT...
AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CAVE SPRING TO CARTERSVILLE...MOVING
NORTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS POLK...BARTOW AND FLOYD COUNTIES THROUGH 815 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SENEY...FISH CREEK...
ETNA...ROCKMART...ARAGON...CEDARTOWN...TAYLORSVILLE...STILESBORO...
EMERSON...GEORGE WASHINGTON CARVER STATE PARK...RED TOP MOUNTAIN
STATE PARK...CARTERSVILLE...EUHARLEE...LINDALE AND KINGSTON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3428 8539 3438 8533 3443 8518 3459 8510
3457 8506 3454 8509 3447 8509 3446 8511
3440 8509 3439 8496 3441 8465 3408 8466
3408 8492 3396 8497 3395 8505 3390 8505
3390 8539 3429 8546
TIME...MOT...LOC 2338Z 207DEG 17KT 3406 8534 3423 8523
3422 8477Local storm report, Jul 10, 7:39 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND DMG REDAN 33.74N 84.13W
07/10/2012 DEKALB GA 911 CALL CENTER
911 CALL CENTER RELAYED A REPORT OF FOUR TREES DOWN IN
EASTERN DEKALB COUNTY.
&&
AGIBBSSpecial weather statement, Jul 10, 7:41 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
741 PM EDT TUE JUL 10 2012
GAZ027-036>039-046>049-110000-
741 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILKES...WALTON...ROCKDALE...OGLETHORPE...OCONEE...NEWTON...
MORGAN...MADISON AND CLARKE COUNTIES UNTIL 800 PM EDT...
AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COLBERT TO MILSTEAD...MOVING NORTHEAST AT
20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILKES...WALTON...ROCKDALE...OGLETHORPE...OCONEE...NEWTON...
MORGAN...MADISON AND CLARKE COUNTIES THROUGH 800 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SALEM...ROSE HILL...
REESE...STEPHENS...MAXEYS...BEECHWOOD HILLS...STATE BOTANICAL GARDEN
OF GEORGIA...JAMES HOLLAND YOUTH SPORTS COMPLEX...SANDY CREEK
RECREATION AREA...WINTERVILLE...WHITEHALL...OCONEE HEIGHTS...BARRETTS
MILL...ATHENS AND EASTVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3362 8288 3373 8295 3370 8312 3376 8328
3370 8340 3348 8329 3343 8353 3352 8368
3337 8386 3365 8419 3361 8412 3393 8380
3390 8365 3403 8337 3420 8340 3427 8330
3427 8312 3402 8294 3398 8264 3365 8249
TIME...MOT...LOC 2341Z 225DEG 16KT 3407 8316 3379 8346
3370 8397Special weather statement, Jul 10, 7:44 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 744 PM EDT TUE JUL 10 2012 GAZ054-055-057-110030- 744 PM EDT TUE JUL 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 830 PM EDT... AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FAYETTEVILLE...MOVING NORTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JW SMITH RESERVOIR... FAYETTEVILLE...INMAN...BONANZA...IRONDALE...KENWOOD...STOCKBRIDGE... MORROW...LAKE SPIVEY AND JONESBORO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3362 8433 3356 8419 3337 8440 3342 8456 TIME...MOT...LOC 2344Z 199DEG 4KT 3347 8443
Special weather statement, Jul 10, 7:55 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT TUE JUL 10 2012
GAZ078-079-089-090-110045-
755 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...
MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 845 PM EDT...
AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WAVERLY HALL...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TALBOT...MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 845 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE UPATOI...
MIDLAND...BOX SPRINGS...CATAULA...ELLERSLIE...WAVERLY HALL...
BAUGHVILLE...OLIVE BRANCH...SHILOH...TALBOTTON...FLINT HILL...PO
BIDDY CROSSROADS AND WOODLAND. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3285 8473 3285 8455 3273 8441 3246 8473
3269 8496
TIME...MOT...LOC 2355Z 228DEG 11KT 3269 8472Special weather statement, Jul 10, 8:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 802 PM EDT TUE JUL 10 2012 GAZ058>060-071-072-110045- 802 PM EDT TUE JUL 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PUTNAM... MONROE...JONES...BUTTS AND JASPER COUNTIES UNTIL 845 PM EDT... AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BERNER...MOVING NORTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PUTNAM...MONROE...JONES...BUTTS AND JASPER COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BERNER... JULIETTE...MCELHENEYS CROSSROADS...HILLSBORO...ADGATEVILLE... PIEDMONT...STANFORDVILLE AND MONTICELLO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3338 8366 3322 8348 3305 8378 3319 8391 TIME...MOT...LOC 0002Z 232DEG 11KT 3318 8376
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:06 PM EDT | Special Weather Statement | FFC | Hancock | 39 min |
| Jul 10, 8:09 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 51 min |
| Jul 10, 8:13 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 10, 8:14 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 31 min |
| Jul 10, 8:24 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 51 min |
| Jul 10, 8:32 PM EDT | Special Weather Statement | FFC | Crawford | 43 min |
| Jul 10, 8:36 PM EDT | Special Weather Statement | FFC | Clayton | 39 min |
| Jul 10, 8:38 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Oconee, Oglethorpe | 37 min |
| Jul 10, 8:39 PM EDT | Special Weather Statement | FFC | Banks | 36 min |
| Jul 10, 8:48 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 42 min |
| Jul 10, 8:52 PM EDT | Special Weather Statement | FFC | Warren | 38 min |
| Jul 10, 8:54 PM EDT | Special Weather Statement | FFC | Coweta, Douglas | 51 min |
| Jul 10, 9:37 PM EDT | Special Weather Statement | FFC | Putnam | 38 min |
| Jul 10, 9:46 PM EDT | Special Weather Statement | FFC | Douglas | 44 min |
| Jul 10, 10:18 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 57 min |
| Jul 10, 11:18 PM EDT | Special Weather Statement | FFC | Forsyth | 42 min |
| Jul 10, 11:40 PM EDT | Special Weather Statement | FFC | Forsyth | 50 min |
| Jul 11, 2:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jul 11, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 38 min |
| Jul 11, 2:27 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Jul 11, 2:36 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Warren | 24 min |
| Jul 11, 2:51 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 24 min |
| Jul 11, 2:57 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 11, 3:15 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| Jul 11, 3:19 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jul 11, 3:41 PM EDT | Special Weather Statement | FFC | Butts | 34 min |
| Jul 11, 4:07 PM EDT | Special Weather Statement | FFC | Butts | 23 min |
| Jul 11, 4:09 PM EDT | Special Weather Statement | FFC | Johnson | 36 min |
| Jul 11, 4:11 PM EDT | Special Weather Statement | FFC | Lamar | 34 min |
| Jul 11, 4:22 PM EDT | Special Weather Statement | FFC | Dodge | 23 min |
| Jul 11, 4:26 PM EDT | Special Weather Statement | FFC | Jefferson | 34 min |
| Jul 11, 5:07 PM EDT | Special Weather Statement | FFC | Wilkes | 23 min |
| Jul 11, 5:22 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 23 min |
| Jul 11, 5:25 PM EDT | Special Weather Statement | FFC | Laurens | 20 min |
| Jul 11, 5:39 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more | 36 min |
| Jul 11, 5:45 PM EDT | Special Weather Statement | FFC | Bleckley | 30 min |
| Jul 11, 6:07 PM EDT | Special Weather Statement | FFC | Emanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler | 38 min |
| Jul 11, 6:12 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Jul 11, 6:19 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jul 11, 6:40 PM EDT | Special Weather Statement | FFC | Houston | 20 min |
| Jul 11, 6:41 PM EDT | Special Weather Statement | FFC | Treutlen, Wheeler | 19 min |
| Jul 11, 6:52 PM EDT | Special Weather Statement | FFC | Twiggs | 23 min |
| Jul 11, 7:05 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jul 11, 7:08 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Treutlen, Wheeler | 7 min |
| Jul 11, 7:13 PM EDT | Special Weather Statement | FFC | Telfair | 17 min |
| Jul 11, 7:17 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Treutlen | 13 min |
| Jul 11, 7:27 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Treutlen | 33 min |
| Jul 11, 7:38 PM EDT | Special Weather Statement | FFC | Dodge, Telfair | 7 min |
| Jul 11, 7:45 PM EDT | Special Weather Statement | FFC | Dodge | 30 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.